# SDR F3LA2018022100288

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-112
- Aircraft serial: 1515
- Aircraft time: 57,037 hours, 28,094 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 47145131
- Part serial: 1492
- Condition: Failed
- Location: Zone 300
- Part time: 57,037 hours, 28,094 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THS ACTUATOR FAILED,  JAMMING PROTECTION TEST AT ITEM 7 STEP 7.   REMOVED AND REPLACED THE THS ACTUATOR IAW AMM 27-44-51, PB401. OPS CHECKED GOOD.
